Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 10

All articles in this issue are freely accessible.

Functorial equations for lexicographic products
Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah.
Proc. Amer. Math. Soc. 131 (2003), 2969-2976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993201
Local cohomology over homogeneous rings with one-dimensional local base ring
M. Brodmann, S. Fumasoli and R. Tajarod.
Proc. Amer. Math. Soc. 131 (2003), 2977-2985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993202
Modular group algebras of $ℵ_{1}$-separable $p$-groups
Rüdiger Göbel and Warren May.
Proc. Amer. Math. Soc. 131 (2003), 2987-2992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993203
Hopf algebroids and H-separable extensions
Lars Kadison.
Proc. Amer. Math. Soc. 131 (2003), 2993-3002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993204
Local rings of countable Cohen-Macaulay type
Craig Huneke and Graham J. Leuschke.
Proc. Amer. Math. Soc. 131 (2003), 3003-3007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993205
Convergence of sequences of sets of associated primes
Rodney Y. Sharp.
Proc. Amer. Math. Soc. 131 (2003), 3009-3017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993206
Number of Sylow subgroups in $p$-solvable groups
Gabriel Navarro.
Proc. Amer. Math. Soc. 131 (2003), 3019-3020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993207
$F$-split Galois representations are potentially abelian
Chandrashekhar Khare.
Proc. Amer. Math. Soc. 131 (2003), 3021-3023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993208
Phelps’ lemma, Danes’ drop theorem and Ekeland’s principle in locally convex spaces
Andreas H. Hamel.
Proc. Amer. Math. Soc. 131 (2003), 3025-3038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993209
The minimum number of acute dihedral angles of a simplex
Gangsong Leng.
Proc. Amer. Math. Soc. 131 (2003), 3039-3042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993210
On the algebra range of an operator on a Hilbert $C^{*}$-module over compact operators
Rajna Rajic.
Proc. Amer. Math. Soc. 131 (2003), 3043-3051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993211
Uniform perfectness of self-affine sets
Feng Xie, Yongcheng Yin and Yeshun Sun.
Proc. Amer. Math. Soc. 131 (2003), 3053-3057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993212
Almost periodic sets and subactions in topological dynamics
Ethan Akin and Joseph Auslander.
Proc. Amer. Math. Soc. 131 (2003), 3059-3062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993213
Range of the gradient of a smooth bump function in finite dimensions
Ludovic Rifford.
Proc. Amer. Math. Soc. 131 (2003), 3063-3066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993214
$C^{{}2,𝛼}$ estimate of a parabolic Monge-Ampère equation on $S^{{}n}$
Dong-Ho Tsai.
Proc. Amer. Math. Soc. 131 (2003), 3067-3074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993215
Discrete spectra of $C^{*}$-algebras and complemented submodules in Hilbert $C^{*}$-modules
Masaharu Kusuda.
Proc. Amer. Math. Soc. 131 (2003), 3075-3081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993216
A note on the spectrum of an upper triangular operator matrix
Mohamed Barraa and Mohamed Boumazgour.
Proc. Amer. Math. Soc. 131 (2003), 3083-3088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993217
Orthonormal wavelets and shift invariant generalized multiresolution analyses
Sharon Schaffer Vestal and Eric Weber.
Proc. Amer. Math. Soc. 131 (2003), 3089-3100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993218
Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations
Ali Taheri.
Proc. Amer. Math. Soc. 131 (2003), 3101-3107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993219
$p$–hyponormality is not translation–invariant
Muneo Cho and Jun Ik Lee.
Proc. Amer. Math. Soc. 131 (2003), 3109-3111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993220
Ill-posedness for the Zakharov system with generalized nonlinearity
H. A. Biagioni and F. Linares.
Proc. Amer. Math. Soc. 131 (2003), 3113-3121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1993221
Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions
Christopher Meaney.
Proc. Amer. Math. Soc. 131 (2003), 3123-3128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992852
Extremal properties of the derivatives of the Newman polynomials
Tamás Erdélyi.
Proc. Amer. Math. Soc. 131 (2003), 3129-3134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992853
An application of the Putnam-Fuglede theorem to normal products of self-adjoint operators
Hichem M. Mortad.
Proc. Amer. Math. Soc. 131 (2003), 3135-3141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992854
On von Neumann’s problem in extension theory of nonnegative operators
Yury Arlinskii and Eduard Tsekanovskii.
Proc. Amer. Math. Soc. 131 (2003), 3143-3154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992855
An uncertainty principle on homogeneous trees
Francesca Astengo.
Proc. Amer. Math. Soc. 131 (2003), 3155-3161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992856
Linear continuous division for exterior and interior products
P. Domanski and B. Jakubczyk.
Proc. Amer. Math. Soc. 131 (2003), 3163-3175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992857
A nonstandard proof of the Eberlein-Smulian theorem
Stefano Baratella and Siu-Ah Ng.
Proc. Amer. Math. Soc. 131 (2003), 3177-3180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992858
Hardy spaces of spaces of homogeneous type
Xuan Thinh Duong and Lixin Yan.
Proc. Amer. Math. Soc. 131 (2003), 3181-3189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992859
The self-similar expanding curve for the curvature flow equation
Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo.
Proc. Amer. Math. Soc. 131 (2003), 3191-3201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992860
The semigroup generated by a similarity orbit or a unitary orbit of an operator
C. K. Fong and A. R. Sourour.
Proc. Amer. Math. Soc. 131 (2003), 3203-3210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992861
Sur les algèbres $S$-régulières et la $S$-décomposabilité des opérateurs de multiplication
A. Daoui, H. Mahzouli and E. H. Zerouali.
Proc. Amer. Math. Soc. 131 (2003), 3211-3220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992862
The critical point equation on a three-dimensional compact manifold
Seungsu Hwang.
Proc. Amer. Math. Soc. 131 (2003), 3221-3230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992863
Locating subsets of a normed space
Hajime Ishihara and Luminita Vita.
Proc. Amer. Math. Soc. 131 (2003), 3231-3239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992864
Covering for category and trigonometric thin sets
Peter Elias.
Proc. Amer. Math. Soc. 131 (2003), 3241-3249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992865
Weak compactness of certain sets of measures
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 131 (2003), 3251-3255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992866
Pseudocompact Whyburn spaces need not be Fréchet
Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson.
Proc. Amer. Math. Soc. 131 (2003), 3257-3265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992867
Mean value extension theorems and microlocal analysis
Eric Todd Quinto.
Proc. Amer. Math. Soc. 131 (2003), 3267-3274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992868
Poincaré duality in P.A. Smith theory
Christopher Allday, Bernhard Hanke and Volker Puppe.
Proc. Amer. Math. Soc. 131 (2003), 3275-3283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992869
Higher dimensional aposyndetic decompositions
James T. Rogers Jr..
Proc. Amer. Math. Soc. 131 (2003), 3285-3288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992870
Characterization of the mod 3 cohomology of $E_{7}$
Akira Kono, James P. Lin and Osamu Nishimura.
Proc. Amer. Math. Soc. 131 (2003), 3289-3295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992871
The Langlands classification for non-connected $p$-adic groups II: Multiplicity one
Dubravka Ban and Chris Jantzen.
Proc. Amer. Math. Soc. 131 (2003), 3297-3304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1992872